Acute respiratory failure caused by vinorelbine tartrate in a patient withnon-small cell lung cancer

Citation
N. Uoshima et al., Acute respiratory failure caused by vinorelbine tartrate in a patient withnon-small cell lung cancer, INTERN MED, 40(8), 2001, pp. 779-782
Citations number
14
Language
INGLESE
art.tipo
Article
Categorie Soggetti
General & Internal Medicine
Journal title
INTERNAL MEDICINE
ISSN journal
0918-2918 → ACNP
Volume
40
Issue
8
Year of publication
2001
Pages
779 - 782
Database
ISI
SICI code
0918-2918(200108)40:8<779:ARFCBV>2.0.ZU;2-P
Abstract
We describe a case of vinorelbine tartrate (VNR) associated acute respirato ry failure. A 65-year-old man with nonsmall cell lung cancer developed acut e respiratory failure 50 minutes after his first infusion with VNR in combi nation with mitomycin-C. The patient was treated with furosemide, dopamine and high-dose methylprednisolone, and recovered with no discernible sequela e. Although clinical trials have shown that respiratory symptoms associated with VNR treatment have only rarely been observed and the putative mechani sm remains to be elucidated, patients receiving VNR should be monitored car efully, particularly in the first few hours after intravenous administratio n.